MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER

SOPHYSA PRESSIO® ICP MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER
Model Number PSO-PB
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Error message e001, device sensing problem.
 
Event or Problem Description
Error message e001, device sensing problem.
 
Additional Manufacturer Narrative
The return catheter is non-compliant.A break in the micro-cable in the dongle card is the cause of error e001 (device sensing problem) observed during use.An excessive and abnormal traction during use beyond the authorized length undoubtedly caused the irreversible breakage observed.

Brand Name
PRESSIO® ICP MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key19017632
Report Number3001587388-2024-24094
Device Sequence Number3825730
Product Code GWM
UDI-Device Identifier03760124130768
UDI-Public(01)03760124130768(11)230131(17)271001
Combination Product (Y/N)N
Initial Reporter CountryAM
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSO-PB
Device Catalogue NumberPSO-PB
Is the Reporter a Health Professional? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient SexMale